x
Almost there! Please complete this form and click the button below to gain instant access.
EliteFitness.com FREE Email Series: How You Can Use Winstrol, Masteron, HGH, and Testosterone for a Perfect, Muscular Physique!
- -
We hate SPAM and promise to keep your email address safe.
- -
puritysourcelabsdomestic-supply
napsgeargenezapharmateuticals
Sarms for Saleunclez.rueudomestic

Skin problems from steroids


Welcome to the EliteFitness.com Bodybuilding Site! Please join this discussion about Skin problems from steroids within the Women's Fitness (Female Bodybuilding and Training) category.

Excerpt: I'm a female and I take pride in having soft skin also I don't want any hair being popped out either I'm worried about the effects that I'm going to have from steroids because I'm 2 weeks into using anavar and already noticing more body hair and my skin seems oily and dirty. any tips I should be following

Read more or register here to join the discussion below...

Page 1 of 2 12 LastLast
Results 1 to 10 of 16
  1. #1

    Join Date
    Feb 2021
    Posts
    6
    Rep Power
    0

    Skin problems from steroids

    I'm a female and I take pride in having soft skin
    also I don't want any hair being popped out either
    I'm worried about the effects that I'm going to have from steroids because I'm 2 weeks into using anavar and already noticing more body hair and my skin seems oily and dirty. any tips I should be following

  2. #2
    ELITE MODERATOR the_alcatraz's Avatar
    Join Date
    Nov 2007
    Posts
    33,533
    Rep Power
    6432

    Re: Skin problems from steroids

    you should stop the anavar and check if anavar is real
    roidtest the anavar 2 times maybe it's fake

  3. #3
    ceo's Avatar
    Join Date
    Aug 2001
    Location
    The downside of being better than everyone else, is that people tend to assume you're pretentious.
    Posts
    27,486
    Rep Power
    184026
    skin problems maybe fake anavar check

  4. #4
    Elite Bodybuilder ROIDDERS's Avatar
    Join Date
    Mar 2014
    Posts
    1,949
    Rep Power
    47
    maybe fake anavar but if real do a lot of anti acne bodywash

  5. #5
    Top 5 Jr. USA Lt/hvy weight Quadsweep's Avatar
    Join Date
    Nov 2001
    Posts
    6,225
    Rep Power
    108
    Skin problems usually from non anavar check.
    www.needtobuildmuscle.com sponsored athlete!!!

    In the final arena, there will be no judges, only witnesses to my greatness!

    The weak suffer what they must. The strong endure what they will.

  6. #6
    Chairman Member Ulter's Avatar
    Join Date
    Apr 2000
    Location
    Orlando, FL
    Posts
    15,937
    Rep Power
    341
    fake anavar maybe?

  7. #7
    Moderator MasonicBodybuilder's Avatar
    Join Date
    Nov 2015
    Posts
    12,363
    Rep Power
    71

    Re: Skin problems from steroids

    Hopefully your anavar is legit but these issues are common with steroid use. You can always stop using and switch to SARMs.
    ***Canadians, hit me up on Wickr Mobile (MasonicBB) or PM if you are interested in SYN Pharma products***





  8. #8
    HEAD MODERATOR stevesmi's Avatar
    Join Date
    Dec 2009
    Posts
    42,207
    Rep Power
    122786

    Re: Skin problems from steroids

    steroids can effect skin health. comes with the terriotiry
    Now taking clients for 1 on 1 consults
    Looking for a steroid source? click> https://www.evolutionary.org/forums/...iii-59858.html
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <authorized supp store deals
    https://goo.gl/Vy5WA7 <Ebooks 4sale


  9. #9
    Moderator SteveMobsterG's Avatar
    Join Date
    Feb 2017
    Posts
    16,450
    Rep Power
    56

    Re: Skin problems from steroids

    Quote Quote posted by Asimon View Post
    I'm a female and I take pride in having soft skin
    also I don't want any hair being popped out either
    I'm worried about the effects that I'm going to have from steroids because I'm 2 weeks into using anavar and already noticing more body hair and my skin seems oily and dirty. any tips I should be following
    It's always a risk. What's your dose?

  10. #10
    Chairman Member Vadim Fedorov's Avatar
    Join Date
    Feb 2015
    Location
    Russia
    Posts
    3,393
    Rep Power
    45

    Re: Skin problems from steroids

    You should not use steroids because of the sides, but if you do, make sure you buy quality products

Similar Threads

  1. Testosterone and the Skin--Skin Care
    By Loths in forum Anabolic Steroids
    Replies: 5
    Last Post: 13-Apr-2009, 03:08 PM
  2. Dry Skin/Cracking Skin in winter...
    By jenscats5 in forum Chat & Conversation
    Replies: 18
    Last Post: 11-Oct-2004, 02:19 PM
  3. Oily skin/Skin Probs... another skin-care thread!
    By dasgh in forum Chat & Conversation
    Replies: 6
    Last Post: 19-Apr-2002, 07:21 PM
  4. Replies: 10
    Last Post: 30-Dec-2001, 04:07 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •